# SDR CALA9701589

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED ON UPPER CHORD AT STA 344 FROM LBL 0 TO LBL 20.  THE CORRODED AREA WAS CUT OUT, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-8.
